# SDR ASOA03281

- Difficulty date: July 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BTR, THE LOWER EMERGENCY LIGHT AT THE PASSENGER DOOR ENTRANCE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LOWER EMERGENCY LIGHT LAMP AT THE PASSENGER DOOR ENTRANCE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
